Skip to main content

Daniel Peralta-Salas' Publications

Preprints

- Beltrami fields with a nonconstant proportionality factor are rare (with A. Enciso), 13 pp.

- Stationary isothermic surfaces in Euclidean 3-space (with R. Magnanini and S. Sakaguchi), 29 pp.

Accepted

- Eigenfunctions with prescribed nodal sets (with A. Enciso). J. Differential Geom. to appear.

- Existence of knotted vortex tubes in steady Euler flows (with A. Enciso). Acta Math. to appear.

- KAM theory and the 3D Euler equation (with B. Khesin and S. Kuksin). Adv. in Math. to appear.

- Critical points and geometric properties of Green’s functions on open surfaces (with A. Enciso). Ann. Mat Pura Appl. to appear.

2013

- Some geometric conjectures in harmonic function theory (with A. Enciso). Ann. Mat. Pura Appl. 192, 49-59.

- Knots and links in fluid mechanics (with A. Enciso). Proc. IUTAM 7, 13-20.

- Submanifolds that are level sets of solutions to a second-order elliptic PDE (with A. Enciso). Adv. in Math. 249 (2013) 204-249.

- Motion of charged particles in ABC magnetic fields (with A. Luque). SIAM J. Appl. Dyn. Sys. 12 (2013) 1889-1947.

- Tying knots in light fields (with H. Kedia, I. Bialynicki-Birula and W.T.M. Irvine). Phys. Rev. Lett. 111 (2013) 150404.

- Realization problems in the theory of foliations. Springer Proc. Math. & Stat. 54 (2013) 309-323.

2012

- Critical points of Green's functions on complete manifolds (with A. Enciso). J. Differential Geom. 92, 1-29.

- A note on the first integrals of vector fields with integrating factors and normalizers (with J. Llibre). SIGMA 8, 035 (1-9).

- A note on the Liouvillian integrability and the qualitative properties of the mass rate equation for black holes (with J. Giné). J. Math. Phys. 53, 062701 (1-9).

- Integrable embeddings and foliations (with G. Hector). Amer. J. Math. 134, 773-825.

- Existence of inverse integrating factors and Lie symmetries for degenerate planar centers (with J. Giné). J. Differential Equations 252, 344-357.

- Knots and links in steady solutions of the Euler equation (with A. Enciso). Ann. of Math. 175, 345-367.

- Nondegeneracy of the eigenvalues of the Hodge Laplacian for generic metrics on 3-manifolds (with A. Enciso). Trans. Amer. Math. Soc. 364, 4207-4224.

- Nudos y enlaces en mecánica de fluidos (with A. Enciso). Gaceta RSME 15, 277-292.

2011

- Campos magnéticos caóticos creados por cables de corriente continua (with J. Aguirre). Revista Iberoamericana de Física 7, 20-25.

2010

- Motion of charged particles in magnetic fields created by symmetric configurations of wires (with J. Aguirre and A. Luque). Phys. D 239, 654-675.

2009

- Symmetry for an overdetermined boundary problem in a punctured domain (with A. Enciso). Nonlinear Anal. 70, 1080-1086.

- Global attractors of analytic plane flows (with V. Jiménez-López). Ergodic Theor. & Dynam. Sys. 29, 967-981.

- Critical points and level sets in exterior boundary problems (with A. Enciso). Indiana Univ. Math. J. 58, 1947-1969.

- A symmetry result for the p-Laplacian in a punctured manifold (with A. Enciso). J. Math. Anal. Appl. 354, 619-624.

- A note on linear differential equations with periodic coefficients (with M. Grau). Nonlinear Anal. 71, 3197-3202.

- Existence and vanishing set of inverse integrating factors for analytic vector fields (with A. Enciso). Bull. London Math. Soc. 41, 1112-1124.

- Morse theory for vector fields and the Witten Laplacian (with A. Enciso). AIP Conf. Proc. 1130, 127-133.

2008

- Integrability of magnetic fields created by current distributions (with J. Aguirre and J. Giné). Nonlinearity 21, 51-69.

- Period function and normalizers of vector fields in Rn with n-1 first integrals. J. Differential Equations 244, 1287-1303.

- Morse-type inequalities for dynamical systems and the Witten Laplacian (with A. Enciso). J. Differential Equations 244, 2804-2819.

2007

- Geometrical and topological aspects of electrostatics on Riemannian manifolds (with A. Enciso). J. Geom. Phys. 57, 1679-1696; ibid. 58 (2008) 1267-1269.

- Symmetric submersions of Rn to Rm (with A. Díaz-Cano and F.G. Gascón). Nonlinear Anal. 67, 2424-2432.

- Attractors and symmetries of vector fields: the inverse problem (with F.G. Gascón). J. Math. Anal. Appl. 335, 789-807.

- Realistic examples of chaotic magnetic fields created by wires (with J. Aguirre). Europhys. Lett. 80, 60007(1-6).

- Topological transitions in classical mechanics. In Nonlinear Phenomena Research Perspectives (Ed. C.W. Wang), Nova Sci. Publ., New York, 379-395. 

2006

- On scattering trajectories of dynamical systems (with A. Díaz-Cano and F.G. Gascón). J. Math. Phys. 47, 062703(1-10).

- Dynamic Parrondo's paradox (with J.S. Cánovas and A. Linero). Phys. D 218, 177-184.

- Note on the Markus-Yamabe conjecture for gradient dynamical systems (with F. Mañosas). J. Math. Anal. Appl. 322, 580-586; ibid 342 (2008) 1492.

- A geometric approach to the classification of the equilibrium shapes of self-gravitating fluids (with A. Pelayo). Comm. Math. Phys. 267, 93-115.

- On the classical and quantum integrability of Hamiltonians without scattering states (with A. Enciso). Theor. Math. Phys. 148, 1086-1099.

- Electric fields created by point charges: some geometrical and topological results (with A. Enciso). Proceedings of the XXIV Workshop on Geometric Methods in Physics (Bialowieza, Poland, 2005). Published in J. Geom. Symmetry Phys. 5, 14-23.

2005

 - Can two chaotic systems give rise to order? (with J. Almeida and M. Romera). Phys. D 200, 124-132.

- Some properties of the magnetic fields generated by symmetric configurations of wires (with F.G. Gascón). Phys. D 206, 109-120.

- Note on a paper by J. Llibre and G. Rodríguez concerning algebraic limit cycles. J. Differential Equations 217, 249-256.

- Bagpipes configurations in mechanics and electromagnetism (with F.G. Gascón). Math. Comput. Modelling 42, 921-930.

2004

- Unbounded trajectories of dynamical systems (with F.G. Gascón and A. Pelayo). Appl. Math. Lett. 17, 253-259.

- On the construction of global coordinate systems in Euclidean spaces (with F.G. Gascón). Nonlinear Anal. 57, 723-742.

- Invariant sets of second order differential equations (with F.G. Gascón). Phys. Lett. A 325, 340-354.

- Motion of a charge in the magnetic field created by wires: impossibility of reaching the wires (with F.G. Gascón). Phys. Lett. A 333, 72-78.

2003

- Escape to infinity under the action of a potential and a constant electromagnetic field (with F.G. Gascón). J. Phys. A 36, 6441-6455.

2001

- Dynamical systems embedded into Lie algebras (with F.G. Gascón and O.R. Campoamor-Stursberg). J. Math. Phys. 42, 5741-5752.

- Ordered behavior in force-free magnetic fields (with F.G. Gascón). Phys. Lett. A 292, 75-84.

2000

- Symmetries and first integrals of divergence-free R3 vector fields (with F.G. Gascón). Int. J. Nonlinear Mech. 35, 589-596.

- Escape to infinity in a Newtonian potential (with F.G. Gascón). J. Phys. A 33, 5361-5368.

- On the first integrals of Lotka-Volterra systems (with F.G. Gascón). Phys. Lett. A 266, 336-340.

- A separation bound for non-Hamiltonian differential equations with proper first integrals (with F.G. Gascón and J. Ruiz). J. Math. Phys. 41, 2922-2930.

1999

- Limit velocity of charged particles in a constant electromagnetic field under friction (with F.G. Gascón and J.M. Vegas). Phys. Lett. A 251, 39-43.

- Instability of vector fields induced by first integrals (with F.G. Gascón). J. Math. Phys. 40, 3099-3103.